MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION DRAINS OASIS DOUBLE; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION DRAINS OASIS DOUBLE; BOTTLE, COLLECTION, VACUUM
Model Number 3620-100
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports that patient tubing is warped/pinched, preventing proper suction/drainage.
 
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected section: d2a.One (1) complaint was received, reporting that upon opening oasis dual drain it was discovered that the patient tubes were kinked.Kinked tubing is a known issue to occur with drains manufactured between feb 09, 2019 and october 29, 2021, as identified in capa 439435.The root cause for this issue was determined in capa 439435 to be design control during the redesign of the patient tube.The wall thickness of the patient tube was decreased, which led to an increase in complaints about kinked tubes.Capa 439435 reverted that change, returning the tubes to their previous wall thickness and also adding an end cap to the tubes to help protect them from damage.No confirmed complaints of this issue have been identified for any devices manufactured after capa 439435 was implemented on oct 29, 2021.The drain lot number (476026) was provided and a device history record (dhr) review was conducted.The review found that the manufacture date of the lot in question was within the date range noted above, affected by the kinked tubing issue.The review also noted that there were no nonconformities or anomalies in manufacturing.Three lots (473041, 476034, and 477101) of patient tubing subassemblies were used in this finished good lot.The incoming inspection records for the three subassembly lots were reviewed and no nonconformities were identified.Based on the manufacture date of the drain lot being 10/15/2021, which is prior to oct 29, 2021 this complaint, is most likely due to the same root cause as determined in capa 439435.A review of the labeling was performed and concluded that there are appropriate precautions in place to handle this issue.The ifu instructs the user not to use a device if it is discovered that the device is damaged.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.H3 other text : device not available for return.
 
Event or Problem Description
N/a.

Brand Name
DRAINS OASIS DOUBLE
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key13572928
Report Number3011175548-2022-00086
Device Sequence Number19815132
Product Code KDQ
UDI-Device Identifier00650862112016
UDI-Public00650862112016
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Model Number3620-100
Device Catalogue Number3620-100
Device Lot Number476026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale